# SDR SIMA20140506001

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 30,322 hours, 25,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN.  LUBRICATED MAIN CABIN DOOR IAW AMM 52-18-00.  OPERATIONS CHECKED SATISFACTORY.
